Doctor insights on:
I Am Feeling Weak When I Masturate
Here are some...: Clinically, you surely needs a huge overhaul to revitalize your life. The ideas & plans to achieve such can not be described in a 400-letter space. To help you get going to move your health, I beg you to take time & patience to peruse articles listed in http://www.formefirst.com/onDealSickness.html, http://www.formefirst.com/TroublingVoiding-Men.html, & http://www.formefirst.com/onLifeBasics.html. ...Read more
No: Caffeine itself does not cause allergic reactions, but certainly has adverse side effects including headache, tremor, jitteriness, GI upset, etc. Side effects are generally dose related, meaning, the more caffeine, the more likely and intense the side effects. There are reports of allergy to tea and coffee, but this is unrelated to the caffeine. Go caffeine free and feel better! ...Read more
It may sound counter-intuitive but regular exercise may help.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex.
Get HPV vaccine ...Read more
Sir I am feeling something hanging in my throat. especially i am feeling this when i am drinking water ?
Why do I feel very weak and dizzy when i walk around or when i lay down. I get tired really fast?
Many possibilities: There are many possibilities for such symptoms. Your info indicates you're on coumadin, (warfarin) which can cause bleeding, which can lead to anemia -- and result in weak, dizzy feelings. Please get medical attention asap to check your bleeding time and hemoglobin count, etc. Even if these are normal, you still need help with these potentially dangerous symptoms. Be well. ...Read more
Endocrine vs. Spirit: This could be a hormone imbalance and should be reviewed with a gynecologist. It could be psychological. Considering that it is a "complaint, " i would think your body is putting its hope for happiness on physical pleasure more than on spiritual satisfaction ( love, peace, serenity, service to god and others.) this is a common struggle. Consider getting some spiritual counseling. ...Read moreSee 1 more doctor answer
Anemia? Thyroid?: Common reasons for being tired include lack of (quality) sleep, anemia, under active thyroid (hypothyroidism), depression, etc. Common reasons for feeling cold include anemia & hypothyroidism. Both of these conditions are easily checked via blood tests. Bottom line: go see your family doc & tell him/her about your concerns. S/he knows you best & can make diagnosis & offer appropriate treatment 4u. ...Read more
Eval.: If you feel down once in a while - exercise, spend time with friends, engage in activities you enjoy. But if you feel down most of the time and are impaired in other areas of your life - it is time for an evaluation by either a psychiatrist or a doctoral level clinical psychologist. Take care. ...Read more
Possible side effect: Prozac (fluoxetine) can cause heart palpitations as a side effect. Other side effects include headache, GI upset, dizziness, nervousness, insomnia, changes in appetite and sexual side effects. Are you on any other medications? Certain medications interact with Prozac (fluoxetine), affecting its metabolism in the body. Recommend contacting your doctor for further evaluation and recommendations. All the best. ...Read more
- Talk to a doctor live online for free
- I am feeling very weak and tired
- I sometimes get a weak almost faint feeling when lying down
- I am on my minstrel and feeling irritation when i pee
- Ask a doctor a question free online
- Feel weak am i missing vitamins
- I am feeling dizzy or lightheaded
- Feeling dizzy am i pregnant
- Feeling like i am swaying
- I am feeling very weak and tired